Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

High temperature regime for a multidimensional Sherrington–Kirkpatrick model of spin glass

  • 51 Accesses

  • 5 Citations

Abstract.

Comets and Neveu have initiated in [5] a method to prove convergence of the partition function of disordered systems to a log-normal random variable in the high temperature regime by means of stochastic calculus. We generalize their approach to a multidimensional Sherrington-Kirkpatrick model with an application to the Heisenberg model of uniform spins on a sphere of ℝd, see [9]. The main tool that we use is a truncation of the partition function outside a small neighbourhood of the typical energy path.

This is a preview of subscription content, log in to check access.

Author information

Additional information

Received: 30 October 1996 / In revised form: 13 October 1997

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Toubol, A. High temperature regime for a multidimensional Sherrington–Kirkpatrick model of spin glass. Probab Theory Relat Fields 110, 497–534 (1998). https://doi.org/10.1007/s004400050157

Download citation

  • Mathematics Subject Classification (1991): 60K35
  • 82B44
  • 82D30.